MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE LASER PROBE; NEUROBLATE OPTIC FULLFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE LASER PROBE; NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Model Number 20893-1
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the probe was returned and visually inspected.The connections were checked and the engineer saw light at the tip of the probe.The strain relief was pulled down and an exposed fracture of the fiber at the copper crimp interact was noted.
 
Event or Problem Description
It was reported that during the setup prior to an ablation procedure, the user checked the pilot light prior to inserting the probe and noted that there was no pilot light.There were no patient complications reported in relation to this event.

Brand Name
NEUROBLATE OPTIC FULLFIRE LASER PROBE
Common Device Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth, mn
MDR Report Key10314734
Report Number3009970070-2020-00063
Device Sequence Number859232
Product Code GEX
UDI-Device Identifier00816589020960
UDI-Public00816589020960
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Model Number20893-1
Device Catalogue NumberDTP-000-01
Device Lot Number390K8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2020
Initial Report FDA Received Date07/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1